# SDR QEMY201910250001

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 8,331 hours, 1,088 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Sheared
- Location: Engine Hpt
- Part time: 25,657 hours, 3,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMIRATES ,GP7200, ESN P550665, AT GE AVIATION WALES AT THE STRIP/INSPECTION PROCESS.

THE HPT AFT ROTATING SEAL ATTACHMENT BOLTS HAVE BEEN FOUND SHEARED/WORN. 

SEAL IS DAMAGED AND HAS BEEN REMOVED FROM SERVICE BEFORE LIFE END. PART IS AN LLP. INVESTIGATION UNDERWAY TO REVIEW ROOT CAUSE.
